U.S. doctors online nowAsk doctors free
Breckenridge, TX
A 19-year-old female asked:

Something is coming out of my breasts. i have pregnancy symptoms and feel movements in my stomach. but i'm on the depo-provera shot, so what could it be?

2 doctor answers3 doctors weighed in
Dr. Shariq Refai
Psychiatry 13 years experience
Could: Could be pregnancy, or could just be gas. Depot is not 100%. Nothing is other then abstinence. Take a pregnancy test. These symptoms could also be related to your menstrual cycle.
Dr. Douglas Lawson
Obstetrics and Gynecology 28 years experience
Pregnancy symptoms: Depo is not 100% effective, so if you have pregnancy symptoms get a pregnancy test especially if you didn't use a condom the first month of Depo-Provera provera (medroxyprogesterone).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.